Thread: Acne breakout
01-10-2004, 03:55 PM #1New Member
- Join Date
- Sep 2003
I'm in my 7th week of a sust/eq stack (500 mg pw) and during the last couple of weeks i have had a major breakout but only on my back. I've had quite consistent minor acne problem on my back over the years but this is ridiculous. I live in the uk and under the good old NHS it is almost impossible to see the hospital dermatologist. I have had some prescription drugs from the doc before (oxytetracycline) but it didnt really work so im sceptical about going back trying another piss weak drug that wont work. I think it might be time to bight the bullet and see a private dermatologist unless anyone here can help with some other form of over the counter medication or product for me to try.Cheers, Royal.
01-10-2004, 04:04 PM #2
Let me see oh ye vitimin b5 keeps my acne level to a stance while on cycle give it a go its vary cheap and effective.
GOOD LUCK BRO
01-10-2004, 04:10 PM #3
Accutane is how we say in the states..."Fo shizzle my nizzle" that stuff works the best... oxytetracycyline is weak from what i heard also...go for some accutane!!! you will be amazed... I think there are some sides, but run a search, it would be a good idea...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)